M. Abellanas, F. Hurtado, C. Icking, R. Klein, E. Langetepe et al., The farthest color Voronoi diagram and related problems, Abstracts 17th European Workshop Comput. Geom, pp.113-116, 2001.

M. Abellanas, F. Hurtado, C. Icking, R. Klein, E. Langetepe et al., Smallest Color-Spanning Objects, Proc. 9th Annu. European Sympos, pp.278-289, 2001.
DOI : 10.1007/3-540-44676-1_23

F. Aurenhammer and R. Klein, Voronoi diagrams, Handbook of Computational Geometry, pp.201-290, 2000.

F. Aurenhammer, R. L. Drysdale, and H. Krasser, Farthest line segment Voronoi diagrams, Information Processing Letters, vol.100, issue.6, pp.220-225, 2006.
DOI : 10.1016/j.ipl.2006.07.008

M. De-berg, M. Van-kreveld, M. Overmars, and O. Schwarzkopf, Computational Geometry: Algorithms and Applications, 2000.

H. Edelsbrunner, L. J. Guibas, and J. Stolfi, Optimal Point Location in a Monotone Subdivision, SIAM Journal on Computing, vol.15, issue.2, 1986.
DOI : 10.1137/0215023

S. J. Fortune, A sweepline algorithm for Voronoi diagrams, Algorithmica, vol.14, issue.1-4, pp.153-174, 1987.
DOI : 10.1007/BF01840357

D. P. Huttenlocher, K. Kedem, and M. Sharir, The upper envelope of voronoi surfaces and its applications, Discrete & Computational Geometry, vol.2, issue.3, pp.267-291, 1993.
DOI : 10.1007/BF02189323

S. Jadhav, A. Mukhopadhyay, and B. K. Bhattacharya, An Optimal Algorithm for the Intersection Radius of a Set of Convex Polygons, Journal of Algorithms, vol.20, issue.2, pp.244-267, 1996.
DOI : 10.1006/jagm.1996.0013

M. Van-kreveld and T. Schlechter, Automated label placement for groups of islands, Proc. of the 22nd International Cartographic Conference, 2005.

N. Megiddo, Applying Parallel Computation Algorithms in the Design of Serial Algorithms, Journal of the ACM, vol.30, issue.4, pp.852-865, 1983.
DOI : 10.1145/2157.322410

K. Mehlhorn, S. Meiser, and R. Rasch, FURTHEST SITE ABSTRACT VORONOI DIAGRAMS, International Journal of Computational Geometry & Applications, vol.11, issue.06, pp.583-616, 2001.
DOI : 10.1142/S0218195901000663

K. Mulmuley, A fast planar partition algorithm, I, Journal of Symbolic Computation, vol.10, issue.3-4, pp.253-280, 1990.
DOI : 10.1016/S0747-7171(08)80064-8

M. Sharir and P. K. Agarwal, Davenport-Schinzel Sequences and Their Geometric Applications, 1995.